# SDR C2XA95CL011

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller'S
- Part number: PE610261
- Condition: Binding
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PIT-CLE - FLT 3331 - FLAP ASSYMETRY O/B LT SIDE.  MAINTENANCE REMOVED AND REPLACED LT O/B FLAP ROLLERS WITH NEW STYLE IAW EMB MM 27-50-12 AND EA275001007.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
